# SDR CA980406011

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Lt  Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE WOW CAUTION LIGHT CAME ON.  LEFT MAIN LANDING GEAR PROXIMITY SENSOR GAP WAS FOUND OUT OF TOLERANCE.
